Jump to content

Low dose naltrexone and chamomile


[pa...]

Recommended Posts

Hi all. I’m 6 years out, was fully recovered. I took two doses of low dose naltrexone for autoimmune stuff and it put me into full withdrawal/setback. Before the LDN, I was drinking chamomile regularly for about a year and then had stopped and looking back I experienced some withdrawal symptoms. I restarted it not connecting those two things. After the LDN, I realized this might be an issue and stopped the chamomile again. I am in withdrawal hell. That was 8 days ago and I want to reinstate the chamomile because I  suffering and having intrusive thoughts that are very scary about myself. I am a mom and just finished my PhD. I need my brain enOugh to function. Is it too late to reinstate? Has anyone had problems coming off of chamomile? This whole thing is so crazy, but here I am. I also take magnesium citrate regularly and have continued to take it. Will this withdrawal get much much worse? It’s been two weeks since the LDN. Please help!!
Link to comment
Share on other sites

just an observation, I saw people having setbacks from ldn, I saw a post about someone who was healed and had a setback like yours from ldn, he got better after some time, same regarding apigenin you will get better if you  stay away from both, hold on and wait for this setbsck to resolve give it 4 or 6weeks , imo don't go back and forth on it(chamomile).. good luck
Link to comment
Share on other sites

Thank you for responding! I’m very afraid that I won’t be able to function if I cold turkey from the apigenin as well. I only did a taper before and I have no idea what the course of a cold turkey withdrawal is like. I get that chamomile doesn’t sound that scary but the cognitive impairment, akathisia, tinnitus, visual disturbances, etc, feel very extreme for this being the 8th day.  I do have windows that are better (mid day seems worst) but I’m just not sure what to expect. Is cold turkey worse for the brain ? I’m in sort of a state of shock. Two weeks ago I was dealing with what I thought was post viral fatigue and now it seems like definitely related to some sort of withdrawal. Not sure what to do..
Link to comment
Share on other sites

this events are not good for the brain...  imo a good go to address neurotoxicity is dimethylsulfoxide... just for the time being until it gets better.. it will resolve if you hold on and I know it's chamomile but it sounds scary, a minute of this is already scary enough... it will resolve and it will get better taking In count that you are already experiencing windows of relief...  viral setback happens also, I had a viral infection and it was awfull.. lasted for some days and I have still lingering effects,  could be a mix of all this, anyway it will resolve even if it takes. more than you expect soon you will be fine again...
Link to comment
Share on other sites

×
×
  • Create New...